Now I'm constantly tired and feeling sick my abdomen is hurting so bad and I'm feeling ill could this be connected I haven't been to see a doctor
UghLife; No I don't think it has much to do with the lithium this is such a little amount but you have to get in and see a doctor and get on the right medications fast. YOU know you need some help and your answer is the hospital or getting to see a doctor. And this is as soon as you can. You well not believe how much better you well feel when you are on the right medications. So you really have just one choice is get in to see a doctor asap. Please get on the phone and get some help. this is all in your hands and please don't take anymore medications until you talk to the doctor and make sure you tell the doctor about anything you have been taking. Best of luck and life can and we'll be so much better for you Chuck1957
I think you are saying you took 3600 mg of Lithium (3.6mg would be the shaving from a single tablet). You are probably okay but that is overdose territory; if you want to make a statement there are better ways than a non lethal medication. You just get extreme nausea as payback.
PS. keep an eye on your urine output for the next few weeks. See a doctor if you are likely to try to abuse medication.
On reflection, see a doctor or call the poisons people (number on home page).
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Bipolar Disorder - I was diagnosed with Bipolar II over a yr an a half ago, I have been on Lithium,?
Posted 18 Jul 2011 • 6 answers
Im 55years old diagnoised with bipolar 21/2 years ago lithium was mentioned and I paniced. Was so s?
Posted 13 Dec 2012 • 4 answers
Posted 7 Aug 2013 • 4 answers
I take 1250 lithium every night. Two months ago my lithium levels were 0.8 whereas today my results?
Posted 31 Jan 2015 • 3 answers
Posted 9 Aug 2017 • 1 answer